MathSciNet Relay Station
MathSciNet bibliographic data
MR1949162 14H60 (14D20 14D21 14F25)
Hausel, Tamás; Thaddeus, Michael Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003), no. 2, 303–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement